1-800-456-2467

Medi-First Menstrual Relief Cramp Tabs, Acetaminophen 325 mg, 500 Tablets

Medi-First Menstrual Relief Cramp Tabs, Acetaminophen 325 mg, 500 Tablets

In stock
SKU
MS-75585
$21.11

325 Mg - Medi First Menstrual Relief Camp Provides temporary relief for minor pain, colds, arthritis, headache, muscle ache, menstrual cramps and fever Over the counter oral medication Quantity: 250 packets of 2 tablets (500 tablets)

  • Buy 6 for $20.05 each and save 5%
  • Buy 12 for $19.05 each and save 10%

Medi First Acetaminophen 324 mg is prescribed to treat menstrual relief cramp. If in pain such as headache, backache, cold/flu aches, tooth aches or menstrual periods, Acetaminophen is a quick-relieving medicine. It also helps reduce the fever symptoms. Although this medication does not mandatorily require a doctor’s prescription, it needs to be taken with necessary precautions or as directed by the physician.

It is always recommended to ask your doctor or pharmacist for advice.

Disclaimer:

ALL PICTURES SHOWN ARE FOR ILLUSTRATION PURPOSE ONLY. ACTUAL PRODUCT MAY VARY DUE TO PRODUCT ENHANCEMENT.

Item ID Number: MS-75585

Purposes:

  • Menstrual Relief.
  • Non-drowsy formula that relieves pain and discomfort associated with menstrual.
  • Cramps, headaches and muscular aches.
  • Pain reliever/fever reducer Diuretic.

Contains:

  • Acetaminophen 325mg.
  • Pamabrom 25mg.

Uses:

  • Temporarily relieves water-weight gain, bloating, swelling and full feeling associated with the premenstrual and menstrual periods.

Warnings:

  • liver warning: This product contains acetaminophen. Severe liver damage may occur ifyoutake more than tabletsin24hours, which is themaximumdaily amount with other drugs containing acetaminophen.
  • Keep out of reach of children.

Stop using and ask a doctor if:

  • Symptoms do not improve pain or fever persists or gets worse.
  • New symptoms occur.
  • Redness or swelling is present.

Do Not Exceed Recommended Dosage.

Directions:

  • Do not use more than directed.
  • Adults and children: (12 years and older) Take 2 tablets every 4 to 6 hours as needed.
  • Do not take more than 8 tablets in 24 hours.

Other Information:

  • Store at room temperature 59º-86ºF(15º-30ºC).
  • Tamper-evident sealedpackets.
  • Do not use any opened or tornpackets.

Inactive Ingredients:

  • Corn starch, D&C yellow #10,FD&C blue #1, FD&C red #40, microcrystalline cellulose, povidone, stearic acid, sucrose.

Specifications
Write Your Own Review
Only registered users can write reviews. Please Sign in or create an account